BibTeX record journals/geoinformatica/LenkH06

download as .bib file

@article{DBLP:journals/geoinformatica/LenkH06,
  author    = {Ulrich Lenk and
               Christian Heipke},
  title     = {The Radial Topology Algorithm - {A} New Approach for Deriving 2.5D
               {GIS} Data Models},
  journal   = {GeoInformatica},
  volume    = {10},
  number    = {4},
  pages     = {447--468},
  year      = {2006},
  url       = {http://dx.doi.org/10.1007/s10707-006-0342-8},
  doi       = {10.1007/s10707-006-0342-8},
  timestamp = {Thu, 08 Feb 2007 15:18:59 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/geoinformatica/LenkH06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}